# SDR 95ZZZM637

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-15, FOUND CORROSION IN RIGHT WING TANK AROUND FASTENER IN STRINGER 11, BETWEEN STRINGERS 69 AND 91.0.  REMOVED CORROSION PER SRM 51-10-3, REPAIRED PER ATA 9183 AND STANDARD PRACTICES.
